MAUDE Adverse Event Report: AV-TEMECULA-CT NC TREK CORONARY DILATATION CATHETER

AV-TEMECULA-CT NC TREK CORONARY DILATATION CATHETER
Catalog Number 1012452-12
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/20/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue for this incident.The investigation was unable to determine a conclusive cause for the reported balloon rupture.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.The other nc trek device, referenced, are filed under separate medwatch manufacturer report reference numbers.
 
Event or Problem Description
It was reported that the procedure was to treat an unknown coronary lesion.During the second inflation, the nc trek rx 3.75 x 12 mm balloon ruptured.The device was removed and replaced with another same size and lot nc trek balloon but this balloon ruptured also.Another balloon was used to complete the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).Correction: the date received by mfr.Date was filed incorrectly on the initial medwatch report as 12/18/2017, but should have been 11/12/2017.

Brand Name
NC TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7192260
Report Number2024168-2018-00392
Device Sequence Number11023701
Product Code LOX
UDI-Device Identifier08717648152023
UDI-Public08717648152023
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K110134
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2018
Device Catalogue Number1012452-12
Device Lot Number51029G1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/18/2017
Supplement Date Received by Manufacturer02/15/2018
Initial Report FDA Received Date01/15/2018
Supplement Report FDA Received Date02/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age48 YR